MathSciNet Relay Station
MathSciNet bibliographic data
MR1472211 (98i:58110) 58F07 (35Q55)
Adler, V. È.; Shabat, A. B. On a class of Toda chains. (Russian) Teoret. Mat. Fiz. 111 (1997), no. 3, 323--334; translation in Theoret. and Math. Phys. 111 (1997), no. 3, 647–657
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement